MathSciNet Relay Station
MathSciNet bibliographic data
MR1343693 (96m:57014) 57M25
Fujii, Hirozumi Geometric indices and the Alexander polynomial of a knot. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2923–2933.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement